Global Journal of Pure and Applied Mathematics (GJPAM)



Volume 9  Number 5  (2013)






Symmetries and the Differential Form for Nonlinear Boltzmann Equation
pp. 459-462
Authors:  Varun Jerath and V. G. Gupta

Harmonic Indices of Some Classes of Graphs
pp. 463-467
Authors:  Y. B. Venkatakrishnan, S. Balachandran And B.Krishnakumari

Rings with (x, y, x) in the Center
pp. 469-473
Authors:  K. Madhusudhan Reddy and K. Suvarna

A New Approach of Free Cyclic Linear Codes over Commutative Finite Chain Rings
pp. 475-482
Authors:  Fotue Tabue Alexandre and Mouaha Christophe

Cartesian Curves Possessing Fixed Points
pp. 483-487
Authors:  Dr. Kakde Rameshkumar Vishwambharrao, Prof. Hiremath Suresh Shivarudrappa

Effect of a Poro-Piezo Ceramic Plate on the Reflection and Transmission of High Frequency Waves
pp. 489-498
Authors:  Vishakha Gupta and Anil K. Vashishtha

Closed Form Solution of a System of Linear Difference Equations
pp. 499-503
Authors:  Seifedine Kadry

Characterizations of Distributions in a Open Subset of Rⁿ. Positive distributions
pp. 505-512
Authors:  Nuno C. Freire


SVD Image Compression: A Classroom Capsule for First Year Linear Algebra
pp. 513-517
Authors: Dr. Tanvir Prince

A General Technique for Solving 2 * 2 and 3 * 3 Systems of High Order Linear Ordinary Differential Equations with Constant Coefficients
pp. 519-527
Authors: Iyad A. Suwan and Abdelhalim M. Ziqan




 All rights are reserved with Research India Publications                             Home  Journals  Contact